Antiphospholipid syndrome during pegylated interferon alpha-2a therapy for chronic hepatitis C.
Аннотация
A great variety of autoimmune side effects have been reported during interferon alpha therapy. The presence of anticardiolipin antibodies during interferon alpha therapy in chronic hepatitis C has also been reported. There are no reports on the occurrence of antiphospholipid syndrome in patients with chronic hepatitis C while on pegylated interferon alpha therapy. We report a case of a 46-year-old man who developed antiphospholipid syndrome 12 weeks after starting pegylated interferon alpha plus ribavirin for chronic hepatitis C. The clinical presentation of antiphospholipid syndrome was primary adrenal insufficiency secondary to bilateral adrenal haematoma and subclavian vein thrombosis. A pathogenic role of pegylated interferon alpha as a trigger factor for antiphospholipid syndrome development is suggested.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.